MathSciNet Relay Station
MathSciNet bibliographic data
MR1158624 14F30 (11F80 11F85)
Faltings, Gerd Correction to: "Crystalline cohomology of semistable curves, and $p$-adic Galois-representations'' [J. Algebraic Geom. 1 (1992), no. 1, 61–81; MR1129839]. J. Algebraic Geom. 1 (1992), no. 3, 427.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement